# SDR P5CA9600210

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL ONE CORROSION AT RT HORIZONTAL STABILIZER TIP,  AROUND STATIC DISCHARGE BASE SECOND FROM THE FRONT SIDE.  CORROSION REMOVED AND AREA REPROTECTED IAW SRM 51-10-01.
